Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 66, NWS New York, NY

July 30, 2020Westchester County, New York; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Jul 30, 2020, 4:08 PM EDT for Westchester County, New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 52 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2020, 4:08 PM EDT (20:08 UTC)
Expired
Jul 30, 2020, 5:00 PM EDT
In force
52 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greater Bridgeport Planning Region, CT, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 54 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:10 PM EDTTSTM WND DMG1 Nnw Banksville, NYFIRE DEPARTMENT IS RESPONDING TO A TREE DOWN ON WIRES ON BEDFORD BANKSVILLE ROAD.
Jul 30, 4:10 PM EDTTSTM WND DMGWindmill Farm, NYDOWNED TREE ON NY 22 IN BOTH DIRECTIONS SOUTH OF BEDFORD ROAD. ALL LANES ARE BLOCKED.
Jul 30, 4:10 PM EDTTSTM WND DMGWindmill Farm, NYDOWNED TREE ON NY 22 IN BOTH DIRECTIONS SOUTH OF BEDFORD ROSD. ALL LANES ARE BLOCKED.
Jul 30, 4:16 PM EDTTSTM WND DMGHorseshoe Hill, NYTREE AND POWER POLE DOWN ON NY 137 BETWEEN NY 124 AND UPPER SHAD ROAD.
Jul 30, 4:17 PM EDTTSTM WND DMGPound Ridge, NYMULTIPLE PICTURES OF TREES AND POWER LINES DOWN ACROSS ROUTE 137 NEAR POUND RIDGE TOWN PARK.
Jul 30, 4:20 PM EDTTSTM WND DMG1 Nw Silvermine, CTTREES WERE REPORTED DOWN ON SILVERMINE ROAD, MILL ROAD, AND VALLEY ROAD.
Jul 30, 4:33 PM EDTTSTM WND DMGWinnipauk, CTTREE DOWN NEAR THE MERRIT 7 METRO NORTH STATION REPORTED BY METRO NORTH RAILROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

514 
WUUS51 KOKX 302008
SVROKX
CTC001-NYC119-302100-
/O.NEW.KOKX.SV.W.0066.200730T2008Z-200730T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
408 PM EDT Thu Jul 30 2020

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Southern Fairfield County in southern Connecticut...
  Northern Westchester County in southeastern New York...

* Until 500 PM EDT.

* At 407 PM EDT, a severe thunderstorm was located over Bedford, or
  near Mount Kisco, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* This severe thunderstorm will be near...
  Stamford around 420 PM EDT.
  Ridgefield and Darien around 430 PM EDT.
  New Canaan around 435 PM EDT.
  Georgetown around 440 PM EDT.
  Norwalk and Wilton around 450 PM EDT.
  Weston around 455 PM EDT.
  Bridgeport and Fairfield around 500 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Upton NY.

&&

LAT...LON 4127 7321 4113 7322 4110 7325 4112 7330
      4105 7338 4108 7370 4126 7371
TIME...MOT...LOC 2007Z 271DEG 16KT 4117 7362 

HAIL...<.75IN
WIND...60MPH
 
$$

DS
3 follow-up statements
340 
WWUS51 KOKX 302027
SVSOKX

Severe Weather Statement
National Weather Service New York NY
427 PM EDT Thu Jul 30 2020

CTC001-NYC119-302100-
/O.CON.KOKX.SV.W.0066.000000T0000Z-200730T2100Z/
Fairfield CT-Westchester NY-
427 PM EDT Thu Jul 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN FAIRFIELD AND CENTRAL WESTCHESTER COUNTIES...

At 426 PM EDT, a severe thunderstorm was located over New Canaan,
moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

This severe storm will be near...
  Darien around 430 PM EDT.
  Norwalk around 445 PM EDT.
  Wilton around 450 PM EDT.
  Westport and Weston around 455 PM EDT.
  Fairfield around 510 PM EDT.
  Bridgeport around 515 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Upton NY.

&&

LAT...LON 4122 7322 4113 7322 4110 7325 4112 7330
      4105 7338 4108 7364 4126 7358
TIME...MOT...LOC 2026Z 271DEG 16KT 4117 7350 

HAIL...<.75IN
WIND...60MPH
 
$$

DS
273 
WWUS51 KOKX 302038
SVSOKX

Severe Weather Statement
National Weather Service New York NY
438 PM EDT Thu Jul 30 2020

NYC119-302048-
/O.CAN.KOKX.SV.W.0066.000000T0000Z-200730T2100Z/
Westchester NY-
438 PM EDT Thu Jul 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WESTCHESTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4122 7322 4113 7322 4111 7325 4111 7327
      4112 7330 4111 7332 4105 7338 4106 7349
      4123 7345
TIME...MOT...LOC 2038Z 271DEG 16KT 4117 7343 

$$

CTC001-302100-
/O.CON.KOKX.SV.W.0066.000000T0000Z-200730T2100Z/
Fairfield CT-
438 PM EDT Thu Jul 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTH CENTRAL FAIRFIELD COUNTY...

At 438 PM EDT, a severe thunderstorm was located over Wilton, or near
New Canaan, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

This severe storm will be near...
  Westport and Weston around 455 PM EDT.
  Fairfield around 510 PM EDT.
  Bridgeport around 515 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Upton NY.

&&

LAT...LON 4122 7322 4113 7322 4111 7325 4111 7327
      4112 7330 4111 7332 4105 7338 4106 7349
      4123 7345
TIME...MOT...LOC 2038Z 271DEG 16KT 4117 7343 

HAIL...<.75IN
WIND...60MPH
 
$$

DS
344 
WWUS51 KOKX 302049
SVSOKX

Severe Weather Statement
National Weather Service New York NY
449 PM EDT Thu Jul 30 2020

CTC001-302100-
/O.CON.KOKX.SV.W.0066.000000T0000Z-200730T2100Z/
Fairfield CT-
449 PM EDT Thu Jul 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTH CENTRAL FAIRFIELD COUNTY...

At 449 PM EDT, a severe thunderstorm was located over Wilton, or near
Norwalk, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

This severe storm will be near...
  Fairfield around 510 PM EDT.
  Bridgeport around 515 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Upton NY.

&&

LAT...LON 4113 7322 4111 7325 4111 7327 4112 7330
      4109 7334 4105 7338 4106 7349 4117 7332
      4122 7322
TIME...MOT...LOC 2049Z 271DEG 16KT 4117 7336 

HAIL...<.75IN
WIND...60MPH
 
$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:47 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 30, 2:47 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service New York NY
247 PM EDT Thu Jul 30 2020

.SYNOPSIS...
A cold front approaches from the Lower Great Lakes today,
slowly working across the area late this afternoon through this
evening. A frontal wave will then approach from the southwest
overnight, passing to the south of Long Island Friday morning.
High pressure will follow for late Friday into Saturday. An
approaching low pressure systems will then push a warm front
north on Sunday with a period of unsettled weather expected into
the middle of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Made some minor adjustments to temperatures, dewpoints, cloud
coverage and POPs for showers and thunderstorms. Made the chance
of any convection after 19-20Z across the interior. Forecast
highs look mainly on track.

A broad upper trough across eastern Canada and the Great Lakes
will translate slowly east through the end of the week, sending
a cold front into the far NW zones toward evening. The boundary
will also be preceded by a thermal trough across the area.

HiRes models showing very limited convection today due to an
abundance of dry air in the low levels, effectively reducing
MLCAPES and resulting in high LFCs. Bottom line, with a lack of
a strong trigger and/or deep lift, any convection should be
isolated to widely scattered this afternoon, mainly late. CAMs
pointing at the best potential across interior southern CT this
afternoon where convergence will be enhanced between the
seabreeze and WSW flow across the interior. Should moisture be
deeper than progged, then perhaps an isolated strong and/or
severe thunderstorm is possible with about 30-35 kt of deep-
layer shear.

Highs will top out in the upper 80s to lower 90s. There is also
some uncertainty with surface moisture and its quite possible
with the daytime heating, dew points across the NYC metro and
points north and west could drop closer to 60. For the time
though, heat indices across the NYC metro and western LI may
approach 95. This though is not sufficient for a heat advisory
with the criteria of 2 consecutive days not being met.

The is a moderate risk of rip current development at the ocean
beaches today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Cold front will slowly sag southward this evening and will over
or just south of LI during the early morning hours. A potential
convective vort emerging from the Ohio Valley this evening is
pointing toward a frontal wave the second half of the overnight,
increasing the chance for showers and embedded thunderstorms.
The better chance may be along coastal areas, but with no strong
southward push and the front in close proximity, have chances
throughout the area overnight. Potential is there for some
heavy rainfall with PW values approaching 2 inches.

Showers will likely continue through the morning, especially
coastal area before clearing works in from the north during the
afternoon hours. High will only be in the lower 80s due to the
cloud cover and showers. Depending on how quickly skies clear,
this readings could air a few degrees on either side.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Near or just above seasonable conditions will prevail through
the first half of the weekend with high pressure building in
from the west. It will also be less humid and dry.

An amplifying upper trough east of the MS River Valley will
then send low pressure northward from the Tennessee Valley
Sunday along with a warm front. Chance of showers and
thunderstorms will increase Saturday night into Sunday. A SE
flow veering to the S Sunday into Sunday night will also once
again bring warm, muggy conditions back into the region.

Unsettled and humid conditions are likely to continue into
mid week with the upper trough to the west and the subtrop
ridge over the wester Atlantic.

In addition, refer to the latest forecast from the National
Hurricane Center on Tropical Storm Isaias. Potential impacts
from the system could be felt early next week, such as high
surf and coastal flooding. It's much too early to provide any
specific details, but the storm should be closely monitored.

Highs will mainly be in the 80s with lows in the mid 60s to
middle 70s through the mid week. Maximum heat index values are
forecast to remain below Heat Advisory thresholds.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
A cold front slowly pushes south towards the the region late
today moves across across the area tonight and early Friday
morning before stalling.

Mainly VFR conditions today. Sub-VFR conditions will be
possible in any scattered showers and thunderstorms late this
afternoon. The best chance for any storms will be across the
Lower Hudson Valley and southern CT terminals.

As the front moves across the region, additional showers and
thunderstorms will be likely across NE NJ/NYC and Long Island
overnight into the morning hours on Friday. Sub-VFR conditions
will be possible after 06z. Some clearing will be possible late
in the TAF period.

SW after 15Z-16Z with few gusts to 15-20 kt are possible in the
afternoon. Winds become N and variable late tonight with the
frontal passage. E-SE flow is possible on Friday afternoon.

.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.Friday and Saturday...VFR.
.Sunday...Chance of afternoon showers/tstms.
.Sunday night and Monday...Chance of showers/tstms.
.Tuesday...Sub-VFR in rain showers.

&&

.MARINE...
Flow ahead of a cold front today may bring winds on the ocean
up to 20 kt and seas may build to 4 ft. Otherwise, Sub-SCA
conditions are forecast on the waters through Sunday. Ocean seas
may approach 5 feet on Monday.

Refer to the latest forecast on Tropical Storm Isaias from the
National Hurricane Center. The system could bring high seas to
the waters early next week.

&&

.HYDROLOGY...
Minor nuisance urban and poor drainage flooding is possible
late tonight as a frontal wave approaches from the SW. More of
the same is possible Sunday and into early next week with bouts
of showers and thunderstorms. With the influence of tropical
moisture into the region next week, localized flash flooding
will become a concern. Additionally, the track of Tropical Storm
Isaias will need to be monitored.

&&

.TIDES/COASTAL FLOODING...
Astronomical tides will be rising during the next several days with
the forecast of a full moon on Monday, August 3. There is a low
probability of touching or exceeding minor flood thresholds along
the most vulnerable locales of the south shore bays of LI, and SW CT
during the late afternoon/early evening high tide cycles
Thursday and Friday. The higher chance of exceeding minor
benchmarks will be over the weekend.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) is
undergoing its final stages of testing, and is operating at full
power.

Riverhead NY NOAA Weather Radio Station WXM-80 (162.475 MHz) is
experiencing intermittent service.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...DW
NEAR TERM...JM/DW
SHORT TERM...DW
LONG TERM...Fig/DW
AVIATION...BC
MARINE...Fig/DW
HYDROLOGY...DW
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Jul 30, 4:01 PM EDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
401 PM EDT Thu Jul 30 2020

CTZ009-010-NJZ002-004-006-103>108-NYZ069>075-078>081-176>179-312015-
Southern Fairfield-Southern New Haven-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
401 PM EDT Thu Jul 30 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

A few strong to severe thunderstorms will be possible into this
evening with damaging winds being the main threat. Another round of
showers and thunderstorms is forecast overnight which could produce
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A round of showers and thunderstorms Friday morning could produce
localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

CTZ005>008-011-012-NYZ067-068-312015-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Middlesex-Southern New London-Orange-
Putnam-
401 PM EDT Thu Jul 30 2020

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...This afternoon and tonight.

A few strong to severe thunderstorms will be possible into this
evening with damaging winds being the main threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

ANZ330-335-338-340-345-350-353-355-312015-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
401 PM EDT Thu Jul 30 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

A few strong to severe thunderstorms will be possible into this
evening with damaging winds being the main threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

In the hours before

Special weather statement, Jul 30, 2:31 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service New York NY
231 PM EDT Thu Jul 30 2020

NYZ067-069-301915-
Rockland-Orange-
231 PM EDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT ORANGE AND ROCKLAND COUNTIES...

At 230 PM EDT, a strong thunderstorm was located near Vernon Valley,
or near Warwick, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Middletown, Monroe, Warwick, Goshen, West Point, New Windsor,
Chester, Greenwood Lake, Pomona, Florida, Harriman, Unionville,
Kiryas Joel, Stony Point and West Haverstraw.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4149 7401 4146 7400 4140 7395 4135 7396
      4132 7398 4129 7395 4126 7397 4123 7395
      4119 7395 4119 7434 4136 7469 4140 7471
TIME...MOT...LOC 1830Z 259DEG 23KT 4130 7447

DS
Special weather statement, Jul 30, 3:17 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service New York NY
317 PM EDT Thu Jul 30 2020

NYZ067>070-302000-
Putnam-Rockland-Northern Westchester-Orange-
317 PM EDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WESTCHESTER...
SOUTHEASTERN ORANGE...WESTERN PUTNAM AND ROCKLAND COUNTIES...

At 317 PM EDT, a strong thunderstorm was located near Harriman, or
near Monroe, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Ossining, Peekskill, Haverstraw, Mount Kisco, Monroe, Sloatsburg,
Cold Spring, Mahopac, New City, West Point, Carmel, Pomona, Harriman,
Yorktown Heights and Fahnestock State Park.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4113 7367 4112 7368 4115 7422 4143 7422
      4145 7400 4144 7398 4145 7397 4148 7368
TIME...MOT...LOC 1917Z 269DEG 20KT 4125 7413

DS
Special weather statement, Jul 30, 3:50 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service New York NY
350 PM EDT Thu Jul 30 2020

NYZ067-302030-
Orange-
350 PM EDT Thu Jul 30 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY...

At 350 PM EDT, a strong thunderstorm was located over Unionville, or
9 miles southeast of Matamoras, moving east at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Middletown, Warwick, Goshen, Chester, Greenwood Lake, Florida,
Unionville, Maybrook and Tuxedo Park.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4149 7421 4119 7417 4119 7435 4133 7464
      4138 7465
TIME...MOT...LOC 1950Z 263DEG 11KT 4130 7454

DS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:31 PM EDTSpecial Weather StatementOKXOrange44 min
Jul 30, 3:17 PM EDTSpecial Weather StatementOKXPutnam, Rockland, Westchester43 min
Jul 30, 3:37 PM EDTSevere Thunderstorm WarningOKXRockland, Westchester38 min
Jul 30, 3:50 PM EDTSpecial Weather StatementOKXOrange40 min
Jul 30, 4:11 PM EDTSpecial Weather StatementOKXPutnam49 min
Jul 30, 4:17 PM EDTSpecial Marine WarningOKX55 min
Jul 30, 4:33 PM EDTSpecial Marine WarningOKX41 min
Jul 30, 4:33 PM EDTSpecial Weather StatementOKXDutchess27 min
Jul 30, 5:11 PM EDTSpecial Marine WarningOKX43 min
Jul 30, 5:26 PM EDTSpecial Weather StatementOKXOrange49 min
Jul 30, 4:30 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region44 min
Jul 30, 5:13 PM EDTSpecial Weather StatementOKX47 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in Connecticut, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.